# SDR HEED065826

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1S1
- Condition: Chafed
- Location: Turbine Section
- Part time: 337 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE SECTION RUBBING EXCESSIVELY INSIDE. REPLACED UNIT.
